advertisement
Question
Posted by: Antoinette Hagemann | 2019/03/26

50-year-old struggling with hot flushes and mood swings

I am 50 years old and experience heavy hotflushes, mood swings. I saw my doctor and I got NOVOFEM..BUT I do not like what I read about this product as I am on high BP tablets. Is this safe for me to take ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2019/03/26

High blood pressure is not a contraindication to HRT but you should have more regular check-ups to see that your blood pressure remains controlled. The patch may be a  better option.

As with all medications you have to weigh up the benefits versus the risks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement